# SDR UPS06848312

- Difficulty date: October 6, 2006
- Submitted: October 25, 2006
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- Aircraft time: 69,351 hours, 46,126 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Fitting
- Part number: 3704841501
- Condition: Cracked
- Location: Wing Stringer
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 STRINGER END FITTINGS FOR STRINGER 51 ARE CRACKED AT XRS 74 NR 3 MAIN TANK.  REMOVED AND REPLACED 2 STRINGER END FITTINGS AT STA XRS 74 NR 3 MAIN TANK IAW SRM 51-1-20D, 51-03-02.
